Inc-Compatible Term Orders and Gröbner Theory in Infinitely Many Variables

Người báo cáo: Prof. Sarfraz Ahmad (COMSATS University Islamabad (Lahore campus), Pakistan)

Time: 9:30 - 11:00, July 08, 2026

Venue: Room 301, A5, Institute of Mathematics-VAST

Abstract: Polynomial rings in infinitely many variables arise naturally in algebraic statistics, combinatorial algebra, and the study of equivariant Gröbner bases. A fundamental challenge in this setting is the construction of monomial orders that are compatible with the action of the monoid of increasing maps, commonly denoted by Inc. Such compatibility is essential for extending Gröbner basis techniques from finite-dimensional polynomial rings to infinite-variable settings.

In this talk, we present a systematic study of Inc-compatible term orders and develop foundational results toward a general theory of these orders. We discuss necessary and sufficient conditions for Inc-compatibility, investigate structural properties of admissible term orders, and provide constructions and examples illustrating the theory. The results contribute to the understanding of equivariant Gröbner methods and offer new tools for studying ideals and algebraic structures possessing infinite symmetry.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)